2019
Том 71
№ 11

All Issues

Reznikova Yu. S.

Articles: 1
Brief Communications (Russian)

Middle-sectioned simplices in a four-dimensional affine space

Reznikova Yu. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 4. - pp. 566–570

We present the general geometric description and the Euler – Poincare characteristics of middle-sectioned simplexes in the four-dimensional affine space. We demonstrate the relation between such geometrical objects and four-dimensional analogs of the triangular Serpinski napkin.